# SDR SWAA2025120234042

- Difficulty date: November 11, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DOOR CUTOUT DRAIN RETAINER UPPER SILL AT FWD CARGO COMPARTMENT.   REPLACED DRAIN RETAINER ON DOOR COUT AUT UPPER SILL AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9.  REPLACED DRAIN RETAINER ON DOOR COUT AUT UPPER SILL AT FWD CARGO COMPARTMENT IAW SRM 51-10-02, ITEM 9.
